Alert archive / New York / Flash Flood Warnings in 2023

Flash Flood Warning 7, NWS Burlington, VT

July 7, 2023Essex County, New York

NWS Burlington, VT issued this flash flood warning at Jul 7, 2023, 12:49 PM EDT for Essex County, New York. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2023, 12:49 PM EDT (16:49 UTC)
Expired
Jul 7, 2023, 5:34 PM EDT
In force
5 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

County Essex County, NY

The radar

The Burlington radar (KCXX), 94 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 4.8 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2023-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 843 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2023-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
843 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

660 
WGUS51 KBTV 071649
FFWBTV
NYC031-072245-
/O.NEW.KBTV.FF.W.0007.230707T1649Z-230707T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Burlington VT
1249 PM EDT Fri Jul 7 2023

The National Weather Service in Burlington has issued a

* Flash Flood Warning for...
  Central Essex County in northern New York...

* Until 645 PM EDT.

* At 1249 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.5 inches of 
  rain have fallen in portions of the warning area. Additional 
  rainfall amounts of 1 to 2 inches are possible. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks, streams, highways,
           secondary dirt roads and other poor drainage or low-
           lying areas.

* Some locations that will experience flash flooding include...
  Willsboro, Elizabethtown, Keene, Minerva, Newcomb, Mount Marcy, 
  Keene Valley, Jay In Essex County, Lewis, St. Huberts, Mount Van 
  Hoevenberg, Mount Van Hoevenburg Recreation Area, Underwood, 
  Tahawus, Upper Jay, New Russia, Vanderwhacker Mountain, North Jay, 
  Deerhead and Reber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4402 7426 4444 7366 4438 7334 4394 7378
      4375 7399 4374 7406 4380 7405 4381 7412
      4383 7415 4382 7419 4381 7421 4393 7434
      4397 7426

FLASH FLOOD...RADAR INDICATED

$$

JMG
2 follow-up statements
404 
WGUS71 KBTV 071858
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
258 PM EDT Fri Jul 7 2023

NYC031-072245-
/O.CON.KBTV.FF.W.0007.000000T0000Z-230707T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Essex NY-
258 PM EDT Fri Jul 7 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT THIS 
EVENING FOR CENTRAL ESSEX COUNTY...

At 258 PM EDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 
1.5 and 3.5 inches of rain have fallen. Additional rainfall amounts 
up to 1 inch are possible in the warned area. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, highways,
         secondary roads, as well as other poor drainage and low-
         lying areas.

Some locations that will experience flash flooding include...
Willsboro, Elizabethtown, Keene, Minerva, Newcomb, Mount Marcy, 
Keene Valley, Jay In Essex County, Lewis, St. Huberts, Mount Van 
Hoevenberg, Mount Van Hoevenburg Recreation Area, Underwood, 
Tahawus, Upper Jay, New Russia, Vanderwhacker Mountain, North Jay, 
Deerhead and Reber.

While rainfall has abated somewhat in the warning area over the past 
90 minutes, additional heavier showers and storms may affect the 
warning area through late afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4402 7426 4444 7366 4438 7334 4394 7378
      4375 7399 4374 7406 4380 7405 4381 7412
      4383 7415 4382 7419 4381 7421 4393 7434
      4397 7426

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

JMG
959 
WGUS71 KBTV 072134
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
534 PM EDT Fri Jul 7 2023

NYC031-072144-
/O.CAN.KBTV.FF.W.0007.000000T0000Z-230707T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Essex NY-
534 PM EDT Fri Jul 7 2023

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL ESSEX COUNTY...

While light to occasionally moderate rainfall continues, prior heavy 
rainfall and the threat of flash flooding and high water has ended. 
Flooding Please heed any road closures.

A Flood Watch remains in effect until 1000 PM EDT for portions of 
northern New York. Portions of Vermont.

LAT...LON 4402 7426 4444 7366 4438 7334 4394 7378
      4375 7399 4374 7406 4380 7405 4381 7412
      4383 7415 4382 7419 4381 7421 4393 7434
      4397 7426

$$

JMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 12:24 PM EDT, 25 minutes earlier.

Area forecast discussion, Jul 7, 12:24 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
1224 PM EDT Fri Jul 7 2023

.SYNOPSIS...
Clusters of strong to locally severe thunderstorms is expected
this afternoon and evening, gradually pushing eastward from
northern New York to New Hampshire during the day. Storms will
be capable of producing strong to damaging wind gusts and
isolated flash flooding, particularly along Essex County, New
York into central Vermont. After a foggy Friday night and
Saturday morning, garden variety showers and thunderstorms will
develop with more seasonable temperatures. Then, widespread
heavy rain is expected across a portion of the region late
Sunday into Monday. Above normal and humid weather conditions
are expected through the next several days.

&&

.NEAR TERM /THROUGH SATURDAY/...
930 AM UPDATE...
*** FLOOD WATCH FOR POTENTIAL FLASH FLOODING HAS BEEN ISSUED FOR
 MUCH OF NORTHERN NY AND VT THIS AFTERNOON INTO EVENING ***

Localized torrential rainfall may lead to flash flooding of
creeks, streams, and other low-lying and flood-prone locations
this afternoon into early evening. Isolated strong storms remain
possible, but the primary hazard will be the threat for flash
flooding. Otherwise, no changes with this forecast update.

PREVIOUS DISCUSSION...
There's been a continued eastward shift in guidance, and radar
trends suggest that is going to be the case. The latest 3km NAM
forecast correctly has the idea of convection across northern
New York this morning, where thunderstorms are ongoing in the
St. Lawrence Valley. This is indicative of our favorable
environment for storms today, but the faster arrival of the
front will lead to the greatest activity late morning through
mid-afternoon, perhaps before it can tap into the best diurnal
instability and removes it out ahead of the best upper level
dynamics.

It will be an active weather day for the forecast area. Showers
and localized thunderstorms have been popping intermittently
across northern New York ahead of the incoming frontal boundary.
Overall, timing has sped up just a bit, shifting the focus
somewhat eastwards.

Heavy rainfall will be the greatest potential concern this evening.
The latest HREF run indicates a 30% probability of exceeding 3
hourly rainfall rates up to three inches from Essex County, NY and
east into Washington/Lamoille Counties of Vermont. This translates
well with WPC's slight risk for excessive rainfall (Level 2 of 4).
Corfidi vectors suggest slow storm motions, all while PWATs approach
2 inches, with warm cloud depths to nearly 12000 ft. In addition to
impacts to poor and urban drainage basins, there could be a few
road/culvert washouts. For additional details, please refer to the
hydro discussion below.

Strong to locally severe storms are still on tap today, with a
weakening frontal boundary and strong upper level divergence
supporting tall thunderstorms capable of downbursts approaching or
just exceeding 60 mph, especially where lake breezes enhance
directional shear and where converging outflow boundaries near any
foothills could produce more vigorous updrafts. The slightly faster
timing could mean storms initiate before attaining the best
instability today, but the potential still looks reasonable enough
with a marginal risk outlook (Level 1 of 5) over much of the region.
The latest HREF does suggest a modest probability of strong updrafts
across the region, and the experimental neural network forecast
continues to suggest 10 to 20 percent probabilities.

For tonight, widespread fog appears likely. With the front washing
out, we end up in an area of light, but convergent surface winds. A
subtle shortwave ridge slides in with a weak surface high to our
southwest overnight, and forecast guidance suggests blossoming fog.
With the precipitation and drier mid-level air behind the front, it
will not be difficult to cool below crossover temperatures. We'll
have to monitor, as the potential looks more widespread than just
our favored valley locations for whether we want to issue any
headlines.

Saturday will be cooler (upper 70s to mid 80s) as weak high pressure
works its way east and PWATs fall to about 1.25"-1.5". Latest
guidance suggests a trend towards a stronger shortwave lifting into
the area, and with surface confluence, this should spark convective
activity between weak 750-1250 J/kg of CAPE and a bit of support
from isentropic upglide. Tall, skinny CAPE profiles suggest heavy
rainfall will continue to be the main concern, but without a
modified tropical air mass, storms will not be quite as efficient
rainfall producers.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
As of 1222 PM EDT Friday...Main focus for the short term will be
another round of widespread moderate to heavy rain, particularly
late Sunday afternoon into Monday. Flood Watches may be needed.

Lingering convective activity will wane Saturday evening, leaving
mostly cloudy skies and muggy conditions overnight. There should be
a brief break in the precipitation late Saturday night into Sunday
morning, but yet more rain is expected by late Sunday
afternoon/evening. We'll remain on the eastern periphery of an upper
low centered over far northern Manitoba/Ontario, and the resultant
southwest flow will keep deep moisture streaming into the Northeast
CONUS during this timeframe. PWATs will approach or even exceed 1.75
inches; combined with warm cloud depths around 11 kft will allow for
very efficient rainfall processes. Meanwhile, impressive dual jet
structure and an upper shortwave rotating around the low will
provide ample lift. At the surface, expect low pressure to develop
near the coast by Monday morning, with a frontal boundary/surface
trough extending northward into northern New England. Hence, expect
showers/embedded thunder to develop Sunday afternoon, becoming
widespread and heavy, focusing in the vicinity of the aforementioned
surface boundary/trough. There's still some question in exactly
where this boundary, and the axis of heaviest precipitation, will
set up, though model consensus seems to be honing in on eastern
VT/western NH. This will need to be monitored closely. The
precipitation will persist through much of the day Monday, finally
lifting out late in the day as the shortwave and front exit to the
east. Total rainfall amounts of 1 to 3 inches are looking fairly
likely, with locally higher amounts possible. Please see the
Hydrology section below for further details and potential impacts.

The rain aside, humid conditions will persist early next week,
though daytime temperatures will be a bit cooler than what we've
been experiencing recently given the expected cloud cover. This will
also keep overnight lows on the mild side, mainly in the 60s, and
wouldn't be surprised if some spots have trouble cooling below 70F.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
As of 1222 PM EDT Friday...We will remain under cyclonic flow as an
upper low pinwheels in the vicinity of Hudson Bay. Multiple
shortwaves will lift through the southwest flow overhead, keeping
the periodic threat of showers and thunderstorms for much of the
week. Temperatures will remain near or above normal. Right now
Wednesday looks to be the warmest day as highs will once again reach
into the mid to upper 80s, though this will depend on
timing/placement of the aforementioned shortwaves and any
associated frontal boundaries and precipitation. Given the
inherent uncertainty in forecasting these types of features,
have continued to stay close to the NBM for with this forecast
package.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Through 12Z Saturday...Conditions are currently VFR, with
showers and thunderstorms developing near KMSS. This activity
will slide east throughout the day. The overall timing has sped
up, and there are indications of a secondary focus of showers
and potential storms that redevelop late this evening near KPBG
that result in some irregular timing with regards to tempo
groups mention TSRA. Heavy rain and gusty winds will be the
main potential, with locally IFR visibility and variable gusts
20 to 30 knots possible, but hard to pinpoint due to the
discrete or clustered nature of storms. Outside of any storms,
ceilings should remain at or above 5000 ft agl, with south to
southwest winds around 5 to 10 knots. Rain showers should be
ending around 02z, with areas of 1/2SM to 4SM fog quickly
developing across all terminals.

Outlook...

Saturday: VFR. Chance SHRA, Chance TSRA.
Saturday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA, Slight chance TSRA.
Sunday: Mainly VFR, with local IFR possible. Chance SHRA, Chance
TSRA.
Sunday Night: Mainly VFR, with local IFR possible. Likely RA,
Chance SHRA.
Monday: Mainly MVFR, with local IFR possible. Likely RA, Chance
SHRA.
Monday Night: MVFR/IFR conditions possible. Chance SHRA.
Tuesday: Mainly VFR, with local MVFR possible. Chance SHRA,
Slight chance TSRA.

&&

.HYDROLOGY...
*** FLOOD WATCH FOR POTENTIAL FLASH FLOODING HAS BEEN ISSUED FOR
 MUCH OF NORTHERN NY AND VT THIS AFTERNOON INTO EVENING ***

The threat of flooding will exist today right into early next
week as several rounds of heavy rainfall are expected. Showers
and thunderstorms today will be capable of producing localized
amounts of 2 inches or more, particularly in an area stretching
from Essex County, NY to Washington County, VT. Additional
convective activity is then expected on Saturday. Soils are
already very saturated, and rainfall rates in excess of 1 inch
per hour will be likely with any showers/thunderstorms.
Therefore, it will not take much for any rain to turn toward
pure runoff, especially in areas that see training of storms
this afternoon and/or multiple rounds of precipitation today and
Saturday. Flash flooding will be possible, especially in more
urban areas, areas with steep terrain, and locations along fast-
responding small creeks and streams. Mainstem river flooding is
less likely for Friday/Saturday, though this will depend on
where the heaviest rainfall occurs.

All that being said, current thinking is that the Friday/Saturday
precipitation will at the least serve as a primer for late Sunday,
Sunday night, and Monday as additional widespread moderate to heavy
rain will affect nearly the entire forecast area, mainly from the
Adirondacks eastward. Not only will flash flooding again be possible
(especially late Sunday and Sunday night), the threat of mainstem
river flooding will also increase as saturated soils increase runoff
into waterways. At this time, waterways such as the Ausable,
Winooski, and Otter Creek have the highest potential of reaching
flood stage. Trends will need to be watched closely over the next
few days.

Please keep a close eye on the forecast and rainfall trends today,
over the weekend, and into early next week, especially if you live,
travel, or work in flood prone areas.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Flood Watch until 10 PM EDT this evening for VTZ001>010-
     016>018.
NY...Flood Watch until 10 PM EDT this evening for NYZ028-030-031-
     034-035.

&&

SYNOPSIS...Haynes
NEAR TERM...Chai/Haynes
SHORT TERM...Hastings
LONG TERM...Hastings/Verasamy
AVIATION...Haynes/Verasamy
HYDROLOGY...Chai/Hastings
Hazardous weather outlook, Jul 7, 3:09 AM EDT, 9 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
309 AM EDT Fri Jul 7 2023

NYZ026>031-034-035-087-VTZ001>011-016>021-080715-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor-
Eastern Windsor-
309 AM EDT Fri Jul 7 2023

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and tonight.

Scattered to numerous showers with locally strong to severe
thunderstorms are expected to develop this afternoon and evening.
Very heavy rainfall is expected to be the main weather concern. In
particular, a strip of 2 inches or greater is possible near Essex
County, New York and Washington County in Vermont. This will lead to
the potential for washed out roads and culverts along steep terrain
and urban areas near fast responding creeks and streams.

A few storms will be capable of damaging wind gusts and small to
near severe hail this afternoon and evening as well this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Late Sunday into Monday, additional moderate to heavy rainfall is
expected to impact the region over saturated soils, leading to
potential flash flooding impacts. Mainstem river rises will also be
possible. Please keep an eye on the forecast rainfall trends this
weekend, especially if you live, travel, or work in flood prone
areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Special weather statement, Jul 7, 11:11 AM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Burlington VT
1111 AM EDT Fri Jul 7 2023

NYZ034-035-071545-
Western Essex NY-Eastern Essex NY-
1111 AM EDT Fri Jul 7 2023

...A strong thunderstorm will impact portions of northeastern Essex
County through 1145 AM EDT...

At 1110 AM EDT, Doppler radar was tracking a strong thunderstorm near
Keene, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Elizabethtown, Keene, Keene Valley, Lewis, Upper Jay, Deerhead, North
Jay, New Russia, and Wadhams.

This includes Interstate 87 between mile markers 113 and 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4412 7373 4427 7388 4445 7361 4423 7340
TIME...MOT...LOC 1510Z 236DEG 11KT 4424 7373

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JMG
Special weather statement, Jul 7, 11:36 AM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Burlington VT
1136 AM EDT Fri Jul 7 2023

NYZ028-031-035-VTZ001-005-071600-
Eastern Clinton NY-Western Clinton NY-Eastern Essex NY-Grand Isle VT-
Western Chittenden VT-
1136 AM EDT Fri Jul 7 2023

...A strong thunderstorm will impact portions of southeastern
Clinton, northeastern Essex, southwestern Grand Isle and west central
Chittenden Counties through NOON EDT...

At 1135 AM EDT, Doppler radar was tracking a strong thunderstorm over
Port Kent, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Plattsburgh International Airport, Burlington, Plattsburgh, South
Burlington, Peru, Colchester, South Hero, Port Kent, Keeseville,
Winooski, Grand Isle, Stave Island, Sunset Island, Hatch Point,
Malletts Bay, Willsboro Point, Jackson Point, Marble Island, Halfmoon
Cove, and Lone Rock Point.

This includes the following highways...
 Interstate 87 between mile markers 136 and 149.
 Interstate 89 between mile markers 92 and 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on or near Lake Champlain, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4441 7344 4455 7360 4473 7339 4452 7315
TIME...MOT...LOC 1535Z 230DEG 8KT 4453 7345

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Storm
Local storm report, Jul 7, 12:35 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1235 PM EDT Fri Jul 07 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     Tstm Wnd Dmg     Wadhams                 44.23N  73.47W
07/07/2023                   Essex              NY   911 Call Center

            Trees and wires down in Wadhams.

&&

Event Number BTV2301664

taber

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:52 AM EDTFlood WatchBTVClinton, Essex, Franklin11 hr
Jul 7, 11:11 AM EDTSpecial Weather StatementBTVEssex34 min
Jul 7, 11:30 AM EDTSevere Thunderstorm WarningBTVEssex45 min
Jul 7, 12:15 PM EDTSevere Thunderstorm WarningBTVEssex46 min
Jul 7, 2:08 PM EDTFlash Flood WarningBTVClinton5 hr
Jul 7, 2:18 PM EDTSevere Thunderstorm WarningBTVEssex47 min
Jul 7, 3:34 PM EDTFlash Flood WarningBTVEssex, Franklin3 hr
Jul 7, 4:38 PM EDTFlash Flood WarningBTVClinton, Franklin3 hr
Jul 7, 7:12 PM EDTAreal Flood WarningBTVClinton3 hr

Nearby

Flash Flood Warnings in New York, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.